# SDR U5OA_N36VV

- Difficulty date: September 18, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N36VV
- Make and model: Cndair CL604
- Aircraft serial: 5338
- Aircraft time: 8,671 hours, 5,153 cycles
- Engine: Ge CF343B
- Engine time: 8,671 hours, 5,153 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Part number: CF343B
- Part serial: 872132
- Condition: Low Pressure
- Part time: 8,671 hours, 5,153 cycles
- Component: Engine, Ge, CF343B
- Component part number: CF343B
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON A PART 91 TRIP SCHEDULED FROM KAUS TO KVNY CREW NOTICED THE RH ENG OIL PRESS FLUCTUATING BETWEEN 31 AND 39 PSI AT CRUISE FL340, AS FLIGHT PROGRESSED THE OIL PRESS CONTINUED TO DROP, WHEN PRESS READING DROPPED TO 25 PSI THE CAS MSG R LOW OIL PRESS ILLUMINATED. CREW RAN EMERGENCY CHECKLIST, SHUT DOWN AFFECTED ENGINE, ALERTED ATC, DECLARED EMERGENCY AND ASKED TO DIVERT TO KPHX. CREW PERFORMED UNEVENTFUL SINGLE ENGINE LANDING IN KPHX.
